# SDR ASOA02045

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N269AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120210
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: M2275941249
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, THE AFT SECTION OF FLOOR LEVEL EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE TERMINAL UNDER SEAT 8A.  THE BROKEN TERMINAL AND ASSOCIATED WIRE WERE REPAIRED BY MAINTENANCE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
